# SDR UPS99230730

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inop
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPT'S O2 MASK AND SYSTEM FAILED NORMAL O2 TEST.  FLOW METER INDICATES FLOW IN OFF.  REMOVED AND REPLACED CAPT'S O2 REGULATOR, OPS AND LEAK CHECKS GOOD.
